# SDR YV3R2019012200079

- Difficulty date: May 6, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Aircraft: VH-UR
- Make and model: Robsin R44
- Aircraft serial: 2541
- Aircraft time: 101 hours
- Engine: Lyc O540F1B5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 32213
- Condition: Leaking
- Part time: 101 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HYDRAULIC SERVO ASSEMBLY P/N: D212-1 IS LEAKING.
